Possible mitochondria damage?
Not sure if this would be the right group to address this, but thought to start here to see what others may think is happening to me. In sum, I had major abdominal surgery this past September '19. A month after this, a suspected infection came about where I was given a course of antibiotics, Flagyl and ciproflaxin in combination. I soon began to experience symptoms like anything I have ever felt…..brain fog, balance issues, profound fatigue (as in exercise intolerance and prolonged recovery from exertion) and restless legs at night. My entire life I have done endurance competitions (10k's, triathlons) so I know what being tired feels like after pushing yourself. This fatigue is so different……like my energy production system is off. To try to do what was basically a warm up for me cause this type of tiredness/brain fog is scary….as in a part of body is broken now. I have heard that these antibiotics can really damage the mitochondria, but wanted to see what others have to say here. Would so appreciate any responses.